# SDR UPS01837349

- Difficulty date: December 4, 2001
- Submitted: December 5, 2001
- Operation: Air carrier
- Aircraft: N713UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46014
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:N/A ATB-LOWER CARGO COMPT FIRE WARNING LIGHT ILLUM TEMPORARY.  PERFORMED MX TEST ON CARGO COMP LOWER PIT SMOKE DETECTOR SYSTEM, NO FAULTS NOTED SYSTEM OPERATES NORMALLY IAW SECURAPLANE TECHNOLOGIES LLC AIRCRAFT MAINT MANUAL.
